Łojasiewicz Exponent of Overdetermined Mappings

Tom 61 / 2013

Stanisław Spodzieja, Anna Szlachcińska Bulletin Polish Acad. Sci. Math. 61 (2013), 27-34 MSC: 14P20, 14P10, 32C07. DOI: 10.4064/ba61-1-4

Streszczenie

A mapping $F:\mathbb{R}^n\to\mathbb{R}^m$ is called overdetermined if $m>n$. We prove that the calculations of both the local and global Łojasiewicz exponent of a real overdetermined polynomial mapping $F:\mathbb{R}^n\to \mathbb{R}^m$ can be reduced to the case $m=n$.

Autorzy

  • Stanisław SpodziejaFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail
  • Anna SzlachcińskaFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek